MathSciNet Relay Station
MathSciNet bibliographic data
MR2595967 (2011d:26043) 26D15 (26E70 34N05)
Li, Wei Nian Some delay integral inequalities on time scales. Comput. Math. Appl. 59 (2010), no. 6, 1929–1936.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement